Global solutions for a class of nonlinear sixth-order wave equation
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1161-1178
https://doi.org/10.4134/BKMS.b170634
Published online July 31, 2018
Ying Wang
University of Electronic Science and Technology of China
Abstract : In this paper, we consider the Cauchy problem for a class of nonlinear sixth-order wave equation. The global existence and the finite time blow-up for the problem are proved by the potential well method at both low and critical initial energy levels. Furthermore, we present some sufficient conditions on initial data such that the weak solution exists globally at supercritical initial energy level by introducing a new stable set.
Keywords : Cauchy problem, sixth-order wave equation, blow-up, existence of global solution
MSC numbers : 35L60, 35K55, 35Q80
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd